| Model Number |
GL-63-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an open orthopedic procedure involving the skin, the needle broke while suturing.The needle did not fall into the patient cavity, and no imaging was required to locate the needle.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.A visual inspection of image noted that the needle was broken at the tip.One opened foil pouch torn at the left side gl-63-mg (lot: d5g4398y).The information on the packaging matched the reported information.It was reported that during an open orthopedic procedure involving the skin, the needle broke while suturing.The needle did not fall into the patient's cavity, and no imaging was required to locate the needle.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: detached needle.One needle was detached.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.